Stable propagation of optical solitons in fiber lasers by using symbolic computation


Li B., Zhao J., Pan A., Mirzazadeh M., EKİCİ M. , Zhou Q., ...More

OPTIK, vol.178, pp.142-145, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 178
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.09.135
  • Title of Journal : OPTIK
  • Page Numbers: pp.142-145

Abstract

Optical solitons are concerned for their widely applications in medical image processing, ultrafast optics and optical communications. In this paper, the nonlinear Schrodinger equation (NLSE), which can be used to describe the soliton propagation in those application systems, is investigated. Using symbolic computation, the bilinear forms and analytic soliton solutions are obtained with the bilinear method. Stable propagation of optical solitons is presented, and the influences of related parameters on the optical soliton propagation are discussed. Results have basic theoretical value for the study of optical solitons in fiber lasers.